# SDR RRXA96069

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46137
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2537716
- Condition: Misdrilled
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND 2 HOLES DRILLED IN FRAME INBD FLANGE 3 AND 12 ABOVE FLOOR IN UPPER CARGO COMPARTMENT, Y=440, LT SIDE.  FABRICATED REPAIR ANGLE IAW DER APPROVED ENGINEERING SKETCH A98-R03.  DRILLED, TREATED, PRIMED AND INSTALLED IAW DC-8 SRM 51-1-20D.
